I have been on Loestrin 20 since the beginning of summer 2011. I had recently stopped taking the pill for a full cycle because I went on holiday and forgot my package. Last Friday I started my period and so began taking my pill again. My period usually lasts only 4-5 days and has ONLY gone over that time once before while on the pill. My period has been here for 8 days now and it's a little worrying. Please help
You're body has to readjust to the hormones. I wouldn't worry unless its a huge amt of blood or if t goes on all month. Then a call to the dr would be in order.
Kaismama is right. This is pretty normal. It is just your body adjusting to the hormones again. Remember that by starting over, you need to be using back up, like condoms, preferably this whole months cycle. It may take a few months for your cycle to straighten out. You may experience spotting, breakthrough bleeding, lighter OR heavier periods than normal and possibly NO bleeding during your inactive pill week especially if you have a longer than normal period the month before or any spotting or breakthrough bleeding mid cycle. After a few months (sometimes up to 4-6 months) your body will regulate out and your periods will come during the inactive pill week like they are supposed to. Hang in there! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2013 • 1 answer
Updated 12 Apr 2014 • 1 answer
Updated 28 Nov 2014 • 1 answer
Updated 4 Feb 2015 • 2 answers
Updated 27 Mar 2016 • 1 answer